# SDR ABXA9700465

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47462
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9921189501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION WAS FOUND ON FUSELAGE FRAME 351 UPPER CAP AT LONGERON 24 LEFT.  REPAIRED IAW REA D953-16412-MR.
